BibTeX record journals/fuin/ChakrabortyO97

download as .bib file

@article{DBLP:journals/fuin/ChakrabortyO97,
  author    = {Mihir K. Chakraborty and
               Ewa Orlowska},
  title     = {Substitutivity Principles in Some Theories of Uncertainty},
  journal   = {Fundam. Inform.},
  volume    = {32},
  number    = {2},
  pages     = {107--120},
  year      = {1997},
  url       = {https://doi.org/10.3233/FI-1997-32201},
  doi       = {10.3233/FI-1997-32201},
  timestamp = {Sat, 20 May 2017 00:23:04 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/ChakrabortyO97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics